# SDR ASAA0944594

- Difficulty date: February 25, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 693880114
- Condition: Corroded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD MID FLAP O/B TORQUE TUBE ATTACH FITTING CORRODED.  REMOVED FITTING, LOCATED, DRILLED AND INSTALLED NEW ATTACH FITTING IAW 737 400 SRM 51 40 02.
